Cannabis Butane Hash Oil Dabbing Induced Lung Injury Mimicking Atypical Pneumonia.

Abstract

“Dabbing” is the inhalation of concentrated marijuana, usually in butane solvent. This case report illustrates a previously healthy 25-year-old caucasian male with a 10-year history of cannabis butane hash oil (BHO) use. The patient presented with dyspnea and cough.

The evaluation included a chest x-ray, basic laboratory investigations, computerised tomography angiogram of the chest and echocardiogram.

Patient was diagnosed with acute lung injury mimicking atypical pneumonia. He was treated with steroids and had clinically improved and advised to stop dabbing. Further studies are needed to elucidate the full spectrum of the adverse effects of dabbing.

Source: Pubmed

PMID: 32211266 PMCID: PMC7082782 DOI: 10.7759/cureus.7033

Stephens D1Patel JK2Angelo D2Frunzi J2.

The post Cannabis Butane Hash Oil Dabbing Induced Lung Injury Mimicking Atypical Pneumonia. appeared first on Weed World Magazine.

Comments are closed.